# SDR ASAA2014111409660

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 27,712 hours, 8,308 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 832609
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 3,331 hours, 1,013 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DEFLECTOR DOOR REMAINED RETRACTED ON GROUND.  ACFT GROUNDED.  PERFORMED PACK/ZONE BITE CHECKED IAW AMM 21-51-00-700-803.  RAM DOOR ACTUATOR FAILED. R & R THE RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21-400-801. OPS CHECK GOOD IAW AMM 21-51-00-700-803.
